Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

spotting with b/c ~*depo*~ adult content

ok so i got my shot friday 3 days ago.. i was spotting before the shot this is my 2nd shot by the waywith the first shot i had no spotting no nothing but i was put on a med and i asked them if it would affect it but they siad no it wont anyway so i started spotting about two weeks before i was due for my 2nd shot and i got the shot now 3 days later im still spotting once a day is all any one have this happen to them? could it be a pregnancy? help please ill be buying a test tomarrow or the next day..im just asking advice thanks

Answer Question
 
Anonymous

Asked by Anonymous at 1:08 AM on Dec. 7, 2010 in Health

Answers (3)
  • Yes you could be pregnant i would definitely take a test .
    alexia_09

    Answer by alexia_09 at 1:11 AM on Dec. 7, 2010

  • Depo throws everything out of whack by tricking your body into thinking it's pregnant. My periods and spotting were all over the place. I really wouldn't worry too much about it. With Depo, if you have ANY weird symptoms, and you wonder if it's normal, then answer is almost always YES! LOL
    I used to work with a nurse who joked that Depo works so well because it makes you fat and bitchy. Was true in both her and my cases!
    musicpisces

    Answer by musicpisces at 1:12 AM on Dec. 7, 2010

  • well i have lost about 20 lbs since being on depo.......im not sure whats going on i was on it before my daughter and this never happened before as i siad im just asking advice and opnions
    Anonymous

    Comment by Anonymous (original poster) at 1:15 AM on Dec. 7, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.